TEXT NOW TO ORDER: (956) 625-4300 we deliver EVERYDAY!
Allegra 24 Hour Original Prescription Strength Fexofenadine 180 mg Allergy Tablets 30 CT

Allegra 24 Hour Original Prescription Strength Fexofenadine 180 mg Allergy Tablets 30 CT

Regular price $20.47 Sale

Add to Wishlist
Product Description

Other Information: Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet 180 mg/antihistamine. Indoor and outdoor allergies. 24 hour Relief of: runny nose; sneezing; itchy, watery eyes; itchy nose or throat. 1 bottle inside. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Preparation Instructions

Adults and Children 12 Years of Age and Over: Take one 180 mg tablet with water once daily; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumers with Kidney Disease: Ask a doctor.

Ingredients

Active Ingredients: In Each Tablet: Fexofenadine HCl (180 mg). Purpose: Antihistamine. Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelatinized Starch, Titanium Dioxide.

Local Delivery is Available for this Product